Mann iteration for monotone nonexpansive mappings in ordered CAT(0) space with an application to integral equations

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Mann iteration for monotone nonexpansive mappings in ordered CAT(0) space with an application to integral equations ; volume:2018 ; number:1 ; day:11 ; month:12 ; year:2018 ; pages:1-13 ; date:12.2018
Journal of inequalities and applications ; 2018, Heft 1 (11.12.2018), 1-13, 12.2018

Creator
Uddin, Izhar
Garodia, Chanchal
Nieto, Juan Jose
Contributor
SpringerLink (Online service)

DOI
10.1186/s13660-018-1925-2
URN
urn:nbn:de:101:1-2019012715081892308733
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:54 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Uddin, Izhar
  • Garodia, Chanchal
  • Nieto, Juan Jose
  • SpringerLink (Online service)

Other Objects (12)